# SDR CALA2024121003050

- Difficulty date: December 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 109,442 hours, 14,485 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Shroud
- Part number: 4551241102
- Condition: Cracked
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE POTABLE WATER LEAK FROM WATER LINE, FWD E&E COMPARTMENT, BETWEEN RH STA. 254-269, ABOVE NOSE WHEEL WELL AND CABIN FLOOR, SEE PICS. LEAK MAY BE FROM 2 LOCATIONS: WATER LINE COUPLING JUST BELOW FLOOR LINE, AS SEEN IN PHOTO, AND WATER LINE IN CABIN AREA, BEWTWEEN FWD LAV AND FWD GALLEY COMPLEX. NO ACCESS TO VIEW THIS AREA, BUT WATER HAS POOLED ON FLOOR NEXT TO FWD LAV AND FLIGHT DECK.
